Welcome to the EczemaVoice discussion forum. Since 2000 we have tried to keep the forum open so that you do not have to register. However due to increasing amounts of spam we have now reluctantly taken the decision to require users to register first. We hope you understand, thank you.

Want Protopic but being given Hydrocortisone

Want Protopic but being given Hydrocortisone

Postby JessH » Mon Mar 10, 2014 5:16 pm

Hi All

I've suffered Eczema my whole life (I am 24). However i've managed to have a fairly clear year until a month ago.

My eye eczema is back in force and my eye lids are totally swollen, I can't get an appointment with my dermatologist for a month. I asked for Protopic and I was given 1% Hydrocortisone (they initially tried to give me Elidel but I know this gives me horrible problems with redness), not happy as always been told to use pro topic, and not to use steroids near my eyes due to my previous long term use of steroids etc. Not sure whether to just use it, or to wait until I can see my dermatologist :(

Also been given dermovate for my hand eczema which I haven't been given before so any tips/hints welcomed

Thanks everyone! this forum malarky is new to me
JessH
 
Posts: 1
Joined: Mon Mar 10, 2014 5:09 pm

Re: Want Protopic but being given Hydrocortisone

Postby HannahNye » Tue Mar 25, 2014 7:10 pm

JessH wrote:Hi All

I've suffered Eczema my whole life (I am 24). However i've managed to have a fairly clear year until a month ago.

My eye eczema is back in force and my eye lids are totally swollen, I can't get an appointment with my dermatologist for a month. I asked for Protopic and I was given 1% Hydrocortisone (they initially tried to give me Elidel but I know this gives me horrible problems with redness), not happy as always been told to use pro topic, and not to use steroids near my eyes due to my previous long term use of steroids etc. Not sure whether to just use it, or to wait until I can see my dermatologist :(

Also been given dermovate for my hand eczema which I haven't been given before so any tips/hints welcomed

Thanks everyone! this forum malarky is new to me


I'm sorry to hear you're suffering with eye eczema. I can't imagine how bad that must be!
Have you tried Eumovate (i think that is how it is spelled). It really stopped itching for me and I don't think it is a steroid. I think it is an anti-mite treatment. (someone correct me if i'm wrong about this!)

If you are really desperate for some relief in around 2 days then i would seriously consider going low-carb or low-fodmap. Cut out bread and dairy. Seriously! It will help you FAST. It's all to do with something messed up with our intestinal bacteria. I'm sure of this because diet was the best thing that helped me until I found an actual DECENT probiotics that sorted me out completely. I did a review on this forum. I'll put the link in my signature so it's easy for you to find :)
HannahNye
 
Posts: 12
Joined: Thu Feb 27, 2014 11:31 pm


Return to Tacrolimus/Protopic

Who is online

Users browsing this forum: No registered users and 1 guest

cron